# SDR AALA202510146377

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 44,835 hours, 18,058 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L ARMED HANDLE IS VERY LOOSE. MAINTENANCE SECURED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM TASK 52-22-22.
